Browse by ["viewname_eprint_people" not defined]

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Ogunlaran, O. M. and Oladejo, N. K. Approximate Solution Method for Third-Order Multi-Point Boundary Value Problems. International Journal of Mathematical Sciences, 34 (2). pp. 1571-1580. ISSN 2051-5995

Ogunlaran, O. M. and Adetunde, I. A. and Oladejo, N. K. (2010) Romberg-Type Integration Methods. American Journal of Scientific Research Issue 10 (2010), pp. 5-14, 10. pp. 5-14. ISSN 1450-223X

Ogunlaran, O. M. and Oladejo, N. K. (2014) Spline Solution Methods For a Class of Singular Boundary Value Problems. Far East Journal of Applied Mathematics, 86 (3). pp. 233-244.

This list was generated on Mon Oct 26 13:34:25 2020 WAT.